# SDR 2007UALA00160

- Difficulty date: January 20, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 31,712 hours, 3,906 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP, DOOR 2R SLIDE ILLUMINATED.  REPLACED EMERG LT ASSY.  OP CHECKS OK.
